MAUDE Adverse Event Report: ARTHREX, INC. OUTRIGGER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. OUTRIGGER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number OUTRIGGER
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 10/4/2022, it was reported by a sales representative via email that an in6000 outrigger tip broke.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged in6000 serial/batch number (b)(6) was received for investigation.Visual evaluation of the device outrigger found that the hub attachment tube had the tip broken off.No fragments were returned for analysis.The root cause of the reported failure mode is undetermined.However, the most probable cause is applying excessive mechanical forces upon insertion.

Brand Name
OUTRIGGER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15657304
Report Number1220246-2022-05641
Device Sequence Number6377181
Product Code LXH
UDI-Device Identifier00816988011743
UDI-Public00816988011743
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOUTRIGGER
Device Catalogue NumberIN6000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown